It sounds very much as if you were suffering from high progesterone originally - this imbalance is associated with adult acne.
Unfortunately, although Agnus castus has a general reputation for balancing women's hormones, it does it by raising progesterone in ratio to oestrogen - i.e. it only works for hormones that are imbalanced a particular way. This does not appear to be generally known.
If your progesterone was already high and you took Agnus castus for a couple of months we would expect the symptoms to get worse, as your progesterone would be increasingly elevated. The breast tenderness would not abate, because it was not due to low progesterone and high oestrogen - this is the type that Agnus castus helps.
From what you say, your acne may be associated with high progesterone and low oestrogen - this would be confirmed if you have a relatively long cycle with relatively light periods.